# SDR SWAA115172

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 67,405 hours, 58,777 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782121
- Part serial: 1102
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, LOSS OF "A" SYSTEM HYDRAULICS, LOW PRESSURE LIGHTS ON ENGINE 1 AND ELEC 2/ NORMAL QTY, LIGHTS CAME ON JUST AS LANDING GEAR RAISED.  REMOVED AND REPLACED "A" SYSTEM HYDRAULIC MODULE PER MM.
